ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 1998 , Volume 4 , Issue 3

Select all articles

Export/Reference:

Homoclinics and complex dynamics in slowly oscillating systems
Antonio Ambrosetti and Massimiliano Berti
1998, 4(3): 393-403 doi: 10.3934/dcds.1998.4.393 +[Abstract](690) +[PDF](212.1KB)
Hausdorff dimension, strong hyperbolicity and complex dynamics
Shmuel Friedland and Gunter Ochs
1998, 4(3): 405-430 doi: 10.3934/dcds.1998.4.405 +[Abstract](1047) +[PDF](302.2KB)
On the initial boundary value problem for the damped Boussinesq equation
Vladimir V. Varlamov
1998, 4(3): 431-444 doi: 10.3934/dcds.1998.4.431 +[Abstract](1186) +[PDF](209.8KB)
On the behaviour of the solutions for a class of nonlinear elliptic problems in exterior domains
Riccardo Molle and Donato Passaseo
1998, 4(3): 445-454 doi: 10.3934/dcds.1998.4.445 +[Abstract](941) +[PDF](181.6KB)
Attractors for families of processes in weak topologies of Banach spaces
Filippo Gazzola and Mirko Sardella
1998, 4(3): 455-466 doi: 10.3934/dcds.1998.4.455 +[Abstract](816) +[PDF](228.5KB)
Subharmonic solutions for second order Hamiltonian systems
Norimichi Hirano and Zhi-Qiang Wang
1998, 4(3): 467-474 doi: 10.3934/dcds.1998.4.467 +[Abstract](866) +[PDF](180.7KB)
Invariants of twist-wise flow equivalence
Michael C. Sullivan
1998, 4(3): 475-484 doi: 10.3934/dcds.1998.4.475 +[Abstract](657) +[PDF](648.1KB)
Multiple solutions results for two-point boundary value problem with resonance
Wenming Zou
1998, 4(3): 485-496 doi: 10.3934/dcds.1998.4.485 +[Abstract](812) +[PDF](194.7KB)
Numerical approximation of a parabolic problem with a nonlinear boundary condition
R.G. Duran, J.I. Etcheverry and J.D. Rossi
1998, 4(3): 497-506 doi: 10.3934/dcds.1998.4.497 +[Abstract](1066) +[PDF](183.1KB)
Gevrey class regularity for the solutions of the Ginzburg-Landau equations of superconductivity
Bixiang Wang and Shouhong Wang
1998, 4(3): 507-522 doi: 10.3934/dcds.1998.4.507 +[Abstract](878) +[PDF](155.9KB)
A Banach algebra version of the Livsic theorem
Hari Bercovici and Viorel Niţică
1998, 4(3): 523-534 doi: 10.3934/dcds.1998.4.523 +[Abstract](909) +[PDF](187.9KB)
Approximation error for invariant density calculations
Rua Murray
1998, 4(3): 535-557 doi: 10.3934/dcds.1998.4.535 +[Abstract](759) +[PDF](539.0KB)
Heteroclinic bifurcations of $\Omega$-stable vector fields on 3-manifolds
Ale Jan Homburg
1998, 4(3): 559-580 doi: 10.3934/dcds.1998.4.559 +[Abstract](776) +[PDF](609.8KB)
The oe-property of diffeomorphisms
Kazuhiro Sakai
1998, 4(3): 581-591 doi: 10.3934/dcds.1998.4.581 +[Abstract](882) +[PDF](225.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]